Simplified Discounting Rules In Binomial Models
Frank Richter
Schmalenbach Business Review (sbr), 2001, vol. 53, issue 3, 175-196
Abstract:
In capital budgeting it is common practice to discount expected cash flows with a constant risk adjusted discount rate. This discount rate often is derived on the basis of the capital asset pricing model. Within this paper sufficient conditions for supporting this discounting rule will be reviewed and its relation to option pricing theory will be clarified. The analysis is based on a joint binomial model for cash flows and market rates of return. The results show that if the analysis is based on a joint binomial model, the restrictive assumptions of the capital asset pricing model can be relaxed.
JEL-codes: G12 G31 G32 (search for similar items in EconPapers)
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (2)
Downloads: (external link)
http://www.vhb.de/sbr/pdfarchive.html (text/html)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:sbr:abstra:v:53:y:2001:i:3:p:175-196
Access Statistics for this article
Schmalenbach Business Review (sbr) is currently edited by Wolfgang Ballwieser
More articles in Schmalenbach Business Review (sbr) from LMU Munich School of Management Contact information at EDIRC.
Bibliographic data for series maintained by sbr ( this e-mail address is bad, please contact ).